# SDR C2XA00IA027

- Difficulty date: February 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: MS3476L2255S
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3371 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT EXTEND UNTIL LEVER WAS CYCLED THREE TIMES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE CLEANED AND RECONNECTED THE CANNON PLUG ON THE LANDING GEAR RELAY BOX, AND OPERATIONALLY CHECKED THE GEAR IAW EMB120 MM 32-30-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
